Research ArticleOpen accessAll words, across the recordImage Compression Algorithms Using Intensity Based Adaptive Quantization CodingSaad Al-Azawi, Said Boussakta, Alex YakovlevAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 4 · 18 Jan 2012 · 8,501 accessesView PDFCite
38 results for “Error Reduction”
Set a search alertResearch ArticleOpen accessAll words, across the recordError Resistant Real-Time Transport Control ProtocolS. Shahbazi, K. Jumari, M. IsmailAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 4 · 31 Dec 2009 · 7,091 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordSpeech Enhancement Algorithm Using Sub band Two Step Decision Directed Approach with Adaptive Weighting factor and Noise Masking ThresholdDeepa Dhanaskodi, Shanmugam ArumugamJournal of Computer Science, Vol. 7, Issue 6 · 14 Jun 2011 · 7,130 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordNew Development Design of Low Current Measurement with Noise Reduction for High-Resolution SystemNdalla Essengue Gloire, Wembe Tafo Evariste, Djamet Yimga Arnaud et al.American Journal of Engineering and Applied Sciences, Vol. 11, Issue 2 · 18 May 2018 · 8,430 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordSparse Sliced Inverse Quantile RegressionAli Alkenani, Tahir R. DikheelJournal of Mathematics and Statistics, Vol. 12, Issue 3 · 10 Sep 2016 · 7,133 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordANALYSIS OF REDUCTION IN COMPLEXITY OF MULTIPLE INPUT- MULTIPLE OUTPUT-ORTHOGONAL FREQUENCY DIVISION MULTIPLEXING SYSTEMS WITH CARRIER FREQUENCY OFFSET ESTIMATION AND CORRECTIONSabitha Gauni, Kumar RamamoorthyJournal of Computer Science, Vol. 10, Issue 2 · 13 Nov 2013 · 6,791 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordPeak to Average Power Ratio Reduction of Orthogonal Frequency Division Multiplexing System with a Significant Low ComplexityMahamod Ismail, J. S. Mandeep, Montadar Abas Taher, M. T. IslamAmerican Journal of Applied Sciences, Vol. 9, Issue 12 · 20 Dec 2012 · 6,594 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordA Multiderivative Collocation Method for 5th Order Ordinary Differential EquationsS. J. Kayode, D. O. AwoyemiJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,931 accessesView PDFCite